# SDR AALA20050189

- Difficulty date: March 11, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Connector
- Part number: 141N485061
- Condition: Fire
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: A, B
- Precautionary procedure: H

## Discrepancy

MIA INFLIGHT T2274/11 MAR  CAPTAINS SLIDING WINDOW HEAT CONNECTORS CAUGHT ON FIRE AND MELTED CONNECTIONS.  WINDOW HEAT WAS SHUT OFF AND FLAMES STOPPED.  LANDED MIA WITHOUT INCIDENT.  REPLACED CAPTAINS SLIDING WINDOW AND HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
